| Catalog Number |
42512100512 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
06/13/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent an initial total knee arthroplasty.On an unknown timeframe post-implantation, the patient began to experience patella-femoral joint pain.Subsequently, the patient underwent revision surgery to review overall stability and the native patella bone.The articular surface was exchanged for a larger size to improve the patient's stability without complication.All available information has been reported.
Additional Manufacturer Narrative
(b)(4).D10: medical product: unknown tibial tray.Unknown femoral component.G2: foreign: australia.The product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h3; h6; h11.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.Medical records were not provided.X-rays were provided but not submitted as they would not enhance the investigation based on the information available.Root cause was unable to be determined.Reported event was unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information at time of this report.